MAUDE Adverse Event Report: ARTHREX, INC. SYNERGY INSUF(ENGL ,GERM,FRENCH,SPANISH); INSUFFLATOR, LAPAROSCOPIC

ARTHREX, INC. SYNERGY INSUF(ENGL ,GERM,FRENCH,SPANISH); INSUFFLATOR, LAPAROSCOPIC
Model Number SYNERGY INSUF(ENGL ,GERM,FRENCH,SPANISH)
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ar-3290-0001 is showing a contamination error on the screen.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause of the reportable failure can be attributed to misuse due to using the incorrect cleaning detergent/procedure.

Brand Name
SYNERGY INSUF(ENGL ,GERM,FRENCH,SPANISH)
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19219613
Report Number1220246-2024-02652
Device Sequence Number8198552
Product Code HIF
UDI-Device Identifier00888867100817
UDI-Public00888867100817
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K030837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYNERGY INSUF(ENGL ,GERM,FRENCH,SPANISH)
Device Catalogue NumberAR-3290-0001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2021
Initial Report FDA Received Date05/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown